# SDR 9602849971

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93359
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT ASYMMETRY OCCURRED AND AIRCRAFT ROLLED LEFT.  SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NO BLUE SLAT EXTEND LIGHT.  CAPTAIN DECLARED A YELLOW EMERGENCY AND EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  OPERATED SLATS, INSPECTED T-DUCTS AND ALL CHECKED OK.  DISCREPANCY COULD NOT BE DUPLICATED AND AIRCRAFT RETURNED TO SERVICE.
